# SDR VNAA0606004

- Difficulty date: June 8, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 5,560 hours, 5,529 cycles
- Engine: Ge CF348C1
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Undamaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE TO LEFT MAIN LANDING GEAR.  BIRD STRIKE INSPECTION WAS PERFORMED AND AREA WAS CLEANED.  NO DAMAGE WAS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
